Test Bank
ATI Pharmacology PN 2026
Original · Latest version
2026 edition
Most recent original question bank · Latest 2026 edition
ATI Pharmacology PN 2026
Explore ATI Pharmacology PN 2026, a completed original study PDF with its own purchase and secure delivery.
$19
Write the exact name in full of the material you're looking for.
Others requested this
Free preview · Original latest version
Sample questions from ATI Pharmacology PN 2026
This material has 90 questions with answers and rationales. Here are the first 5.
1.A 72-year-old client on a medical-surgical unit received morphine 2 mg IV 20 minutes ago after abdominal surgery. The client is difficult to awaken, with respirations 7/min, oxygen saturation 86%, and BP 92/54 mm Hg. Which action should the nurse take first?
- A.Reassess sedation and respiratory status in 15 minutes.
- B.Activate emergency assistance and support ventilation while naloxone is prepared.
- C.Administer the prescribed antiemetic to reduce opioid adverse effects.
- D.Place the client upright and encourage oral fluids.
Rationale: Severe opioid-induced respiratory depression requires immediate airway and ventilation support, emergency assistance, and prompt naloxone administration. Waiting 15 minutes allows hypoxia to worsen, and an antiemetic does not reverse respiratory depression. Positioning alone is insufficient, and oral fluids are unsafe for a poorly responsive client. Prioritize breathing over less urgent medication effects.
2.A 68-year-old client at an anticoagulation clinic takes warfarin for atrial fibrillation. The client reports starting trimethoprim-sulfamethoxazole 4 days ago and now has bleeding gums; the INR is 5.8. Which action is most appropriate?
- A.Give the scheduled warfarin dose with a full meal.
- B.Recommend doubling dietary vitamin K and continuing warfarin.
- C.Withhold warfarin and promptly report the INR and bleeding.
- D.Reassure the client that gum bleeding is expected during therapy.
Rationale: An elevated INR with bleeding requires withholding warfarin and promptly obtaining treatment instructions. Administering another dose increases bleeding risk, and dietary changes are not an adequate response to active bleeding. Gum bleeding is not a harmless expected finding in this situation. Antibiotics can increase warfarin effects, so new medications warrant interaction review and closer INR monitoring.
3.A 59-year-old client hospitalized with deep vein thrombosis is receiving unfractionated heparin. Platelets have decreased from 238,000/mm3 to 92,000/mm3 over 6 days, and the client reports new calf pain. Which action should the nurse take?
- A.Stop the heparin infusion and urgently notify the prescribing clinician.
- B.Reduce the infusion rate and repeat the platelet count tomorrow.
- C.Administer the scheduled heparin because thrombosis remains possible.
- D.Massage the calf and elevate the affected leg.
Rationale: A platelet decrease greater than 50% with possible new thrombosis suggests heparin-induced thrombocytopenia, requiring immediate cessation of heparin and urgent evaluation. Merely reducing the rate or continuing treatment maintains exposure to the triggering medication. Calf massage is inappropriate when thrombosis is suspected. Heparin-induced thrombocytopenia is a prothrombotic emergency, not simply a bleeding disorder.
4.A 76-year-old client in a long-term care facility receives digoxin and furosemide for heart failure. Before the morning medications, the nurse notes nausea, yellow-tinged vision, an apical pulse of 48/min, and potassium 3.0 mEq/L. What should the nurse do?
- A.Give digoxin with food to reduce nausea.
- B.Give furosemide first and recheck the pulse in 1 hour.
- C.Administer both medications because these findings reflect heart failure.
- D.Withhold digoxin and promptly report the assessment findings.
Answer and rationale are in the full material.
5.A 64-year-old client in an outpatient clinic started lisinopril 1 week ago. The client develops lip and tongue swelling, a muffled voice, and difficulty swallowing; oxygen saturation is 94%. Which action has priority?
- A.Document the symptoms as a common medication intolerance.
- B.Activate emergency response and prepare for airway management.
- C.Offer ice chips and reassess the swelling after 30 minutes.
- D.Schedule a same-day appointment to discuss a different antihypertensive.
Answer and rationale are in the full material.
+85 more questions with answers and rationales
Create a free account to save this material and start studying. Pro members get full access to every test bank.
Sign up freeLook inside
Create a free account
Save this guide, track progress and find your purchases in your dashboard.
Already have an account? Sign in
Released October 13, 2026 · Independent original practice and study material.